# SDR CALA2023122003671

- Difficulty date: December 15, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 30,656 hours, 11,072 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004532
- Part serial: 2283
- Condition: Intermittent
- Location: Rt Te Flaps
- Part time: 30,634 hours, 11,062 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

TRAILING EDGE FLAPS DISAGREE BETWEEN FLAPS 2 AND 5. REQUIRING MANUAL EXT. FLAPS LEFT AT 15. LOCKED LP. UNLOCKING FOR UPDATE PRIOR TO TURNOVER TO NEXT SHIFT CHECKED FSEU FOR FAULTS. FOUND TE FLAP SNSR R MESSAGE 27-52260 ONLY LAST LEG. MESSAGE WAS INTERMITTANT INACTIVE. T/S REF FIM 27-51 TASK 820. BITE OF FSEU SHOWS NO ACTIVE FAULTS. RAN FLAPS TO 40 UNITS AND BACK UP. FLAP INDICATION NORMAL. NO LAGGING OR COMPLETED REMOVAL OF RIGHT FLAP POSITION TRANSMITTER IAW 27-58-01-400-801 AFTER RT FLAP TRANS RPL ACCOMP CAT 3 HAS BEEN FLAGGED JUMPING. BOTH NEEDLES MOVE TOGETHER. TOMC REQUESTS CHANGING THE RT FLAP POSITION XMITTER.   COMPLETED INSTALL OF RT FLAP POS TRANSMITTER REF MM27-58-01-400-801. ALL OPS CHECKS GOOD.
